# SDR SWAA2020081005955

- Difficulty date: August 4, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EXIT LIGHT RIGHT SIDE AFT OF WING FLAP IS OUT / REPLACED FUSE FOR RIGHT GROUND ILLUMINATION EXIT LIGHT STA757 PER AMM 33-51-06-960-804 AND REPLACED LAMP FOR RIGHT STA757 GROUND ILLUMINATION EXIT LIGHT PER AMM 33-51-04-960-801. OPS CHECKED RIGHT GROUND ILLUMINATION EXIT LIGHT STA 757 PER AMM 33-51-04-960-801 CHECKED GOOD
